MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device currently remains implanted and in service.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
It was reported that this device was suspected of exhibiting premature battery depletion behavior.A significant decrease in the estimated battery longevity was observed between follow-up visits.The patient will continue being monitored.It is anticipated that a replacement procedure will be performed in six months.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this device was suspected of exhibiting premature battery depletion behavior.A significant decrease in the estimated battery longevity was observed between follow-up visits.The patient will continue being monitored.It is anticipated that a replacement procedure will be performed in six months.No adverse patient effects were reported.Additional information: a good faith effort was submitted to the field to obtain further information.The field representative did not have any new information to provide and indicated that they needed to follow-up with the patient's physician in order to obtain additional details regarding the status of this device.At this time, no further information has been provided.
 
Additional Manufacturer Narrative
Should additional information become available, a supplemental report will be provided.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16006734
Report Number2124215-2022-53478
Device Sequence Number6656092
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/08/2018
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number713441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale